Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pregnant, clear discharge, back pain. Taking medication for urinary infection. Worried

I am 37 weeks have contacted the local nurses at the ob.. I have experienced discharge this whole time, like normal but tonight It was more of a clearish color. they said it shouldnt be my amniotic fluid bc it isnt heavy enough.. or running down my leg on top of this I have had horrible back pains that make my belly hard as a rock when the pains occur. they told me i have a urinary infection so ive started my meds.. the nurse i talked too said the pain i was feeling was probably from the infection and can cause me to have contractions. im just concerned and wanna know if there is anymore to it. or if i should be more persistant.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

You are carrying 37 wk pregnancy,presenting with mild dribbling and LBP.
In this time,it is quite common. Take adequate rest with raised leg end,some antibiotics like Amoxicillin 500mg TDS to avoid ascending infection and uterine relaxant like Tab DUVADILAN/TIDILAN 10 mg BD with muscle relaxant gel for relieving LBP including false labour pain.
Do check up to your gynecologist once in a wk and follow his advice. Also your time has come to deliver your baby.So careful about strong lower abdominal pain and contact nearest hospital/local doctors for safe institutional delivery.
Be well in good health.
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor